Inhaler

I am a new member, 82, male, and suffer with C.O.P.D. My Seretide inhaler, which was very beneficial, was recently changed to Sirdupla. The side effects of Sirdupla, over the five weeks I took it, were horrific - bronchitis, thrush in the mouth, swollen throat, leg cramps, violent aggressive nightmares, etc. I am now back on Seretide, and recovering slowly. I am concerned that some lasting damage may have been caused by the Sirdupla.

7 Replies

oldestnewest
  • Welcome Sapper, not a good experience and hopefully no lasting damage. Take care xxxx

  • I haven't used this one but have had bad side-effects from others. Thankfully, all the side-effects ceased when I stopped taking them. Should they continue try checking in with your GP or pharmacist. Welcome to the forum.

  • I was told by a respiratory physiotherapist that long term use of seretide could affect the heart. I subsequently I spoke to my respiratory consultant who changed my inhaler to duaklir. It took me 60 days to be weaned from Seretide in order to change to new inhaler.

    Bottom line - after two days of Duaklir I found it difficult to breathe. Now back on Seretide. Some People react differently to same drug. It's trial and error unfortunately..

    My breathing has now returned to previous state of health. Hooray😊😊

  • Hello and welcome Sapper21

  • That sounds horrible Sapper - glad to hear you're beginning to recover though. Welcome to the group :) x

  • Thankyou all for your welcome and replies. This is a nice site. My generation (born 1934) was brought up to obey doctor's orders ; but I have decided, at this last stage of my life, to question my treatment and medication. I will study very carefully the side effects of any new or replaced drugs ref. Sirdupla.

  • Thanks for the warning re Sirdupla .I have emphysema ,C.O.P.D etc.

    I am using Symbicort, Spiriva capsules to inhale, Salbutamol/Atrovent for Nebulizer and Ventolin evohalers for treatment .

    When I have Asthma attacks none of these prescriptions have any effect and no one seems to have the answer, any constructive advice would be helpful and

    greatly appreciated .I am in London .u.k. Thank you

You may also like...